# SDR YENA20150909410

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 26,702 hours, 16,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT PASSENGER DOOR CUTOUT LOWER CENTER SEAL REST IS CORRODED.  REPLACED SEAL DEPRESSOR IAW SRM REF 51-41-01.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
